# SDR GTIA2020122835520

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 8,968 hours, 3,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR BOTTLE ASSISTANCE REQUIRES SERVICE.  SERVICE R1 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL, IAW AMM 52-10-00.
